# SDR DALA14017506711

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 46,220 hours, 17,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 1C INOPERATIVE, REPLACED LAMP AND FOUND LOOSE CONNECTION UNDER SEAT.  SECURED CONNECTOR.  OPS CHECKED OK.
